Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from gastritis. Feeling nauseous, tired, acid backflow, yawning, chest pain. Taking pantacoid Hp. Treatment>

Hi,iam suffering from gastritis,my symtoms of acidity is nausea,feeling very tired,cant even complete my sentence while talking,cant take my food completely because of back flow of acid,yawning will come very frequentsometimes chest pain,left side sometimes centre.Taking Pantocid Hp course 14 days.Instead of 14 days can i take this course for 10 days?Kindly advice...along with the name of the medicine.What to very tensed.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H.C.M. Forum.
There is nausea, gastritis and other related symptoms.
Pantocid is an antacid tablet and of course you can take it only for 10 days.
Beside this you have an antacid syrup which contains oxetacain ( local anesthetic).
These two combination will cure you within 2-3 days.
Take these medicines after the advice of doctor.
Avoid fried food, spiced diet,chillies, wine, tension,smoking.
Have blend diet.
Good luck Dr. HET
Answered: Tue, 30 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor